lasted over 24 hours and continues, with some nausea and terrible headaches at the base of my skull. Wondering if this is caused by the Victoza or is food poisoning or some other problem. Thought it strange that the side effects did not start right away. Has anyone else experienced this?
Powhatan-so i was taking it and got the headache at the base of my skull also. It crept up and intensified over about a month which was basically in line with the rate that I had gone from lowest to max dosage. I also had muscle aches in my shoulders and upper back that also intensified and extreme sleeplessness--i thought I had the flu. it got so bad I stopped taking ALL MEDS on a friday after work, slept all day on saturday and by Sunday I was a NEW person! I didn't realize until I was off the victoza that I was also extremely lethargic and pretty depressed. The twist is that it did help my sugars and did decrease my appetite significantly. My endo has had me to go back on it at the lowest dose, .06, but I havent done it yet since the symptoms were just too much to bear and I'm loathe to go back to feeling that way again--but I will soon.
I don't have an answer for you but I was intrigued that you had that strange headache like me--I haven't seen that symptom at all outside of your post on this or any victoza other forum. I'll post again when I've gone back on it to report if the symptoms are less intense. Your post was in November, any news in your situation?
I am on .6 dose of Victoza. I started taking this medication on Wednesday and it's now Sunday of the same week. I had explosive diahrrea all day Friday. No food at all for fear of destroying myself. I didn't inject myself on Saturday morning as I had to attend an outdoor event with limited toilet facilities. The diahrrea stopped for the day and I got through it ok but I injected myself that night to see what would happen. I also had something small to eat before I went to bed. I slept ok but as soon as I got up on Sunday the diahrrea started again as bad as ever. I reckon if I carefully monitor what I eat I might be able to manage the meds. I haven't got the headaches yet but if I do and they are severe I will definitely stop the meds.
- Victoza Information for Consumers
- Victoza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Victoza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Mar 2012 • 23 answers
Posted 1 Mar 2013 • 2 answers
Posted 23 Jul 2013 • 2 answers
Posted 6 Dec 2013 • 2 answers
Posted 10 Jul 2017 • 1 answer